Seizures can be a side effect of Rimadyl. Your girl might also be sensitive to the drug. Dogs are all different in the way they cope with medications, just as people are.
And of course, the vet will say "there is no way Rimadyl could cause such effects"!!
They said the same to me when my dog reacted violently to her booster jabs one year. In our case there was an option and from then on I insisted on it. But the vets denied any link between her symptoms and the vaccines.
It IS always possible she does have an epileptic condition, but of course, there is another drug regimen for that and then there is a slippery slope of one drug to combat another! Usually it's only a trial with the epilepsy drug that results in a diagnosis, and even then there is guesswork involved.
I have heard Rimadyl has some history of not always suiting dogs at all. It may be useful in terminal situations and hospice at home care, but well.....
Please don't take my advice as gospel truth as I am not a veterinarian, but maybe she might improve now that Rimadyl is stopped?
I have heard Metacam works very well for pain relief, and though that also will have side effects and may be contra-indicated for your dog, it is a possible alternative if you can get it?